# SDR UHLA2009122900152

- Difficulty date: December 29, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 11,944 hours, 7,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shroud
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DUMP SHROUD LEVEL 2 CORROSION AT ATTACH FLANGE.  REPLACED SHROUD AND FWD AND AFT FLANGES.
